How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1371
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

My sister 19 years old is suffering from a debilitating

Customer Question

hi, my sister 19 years old is suffering from a debilitating obsessive disorder where she fears living forever or that her conciousness will last forever leading to intense crying and paychotic behaviour at night . The obseasion builds and lasts for hours at night accompanied by panic. during the day she realizes that her thoughts are bizarre yet she can not cope with these panic events. i am desperately looking for any help or suggestions. she was put on antipsychotics but the side effects were too mich for her to handle. please help
Submitted: 6 months ago.
Category: Mental Health
Expert:  Dr. Z replied 6 months ago.
*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum. Hello and thank you for using JustAnswer. I am very sorry that your sister is experiencing these distressing symptoms, but most likely they are related to a psychosis if her doctor put her on an antipsychotic medication. There is not much you can do for her besides the medication as psychosis is only treated using certain medications. Her doctor can consider medications with low side effect profiles like Abilify, Geodon, Latuda, or Saphris.

Related Mental Health Questions